Measures of noncompactness and asymptotic stability of solutions of a quadratic hammerstein integral equation
Agarwal, Ravi P.
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 4 times in Scopus (view citations)
Banaś, Józef; O'Regan, Donal; Agarwal, Ravi P. (2011). Measures of noncompactness and asymptotic stability of solutions of a quadratic hammerstein integral equation. Rocky Mountain Journal of Mathematics 41 (6), 1769-1792
In this paper we consider the existence of asymptotically stable solutions of a quadratic Hammerstein integral equation. This equation is investigated in the space of real functions defined, bounded and continuous on the real half-axis. The main tools used in our study are measures of noncompactness and the fixed point theorem of Darbo. An example illustrating the result and comparison with other results are also given.